Suggest treatment for COPD and dizzy spells
I am Dr Mittal.
I have read your query.
I think I would be able to help you.
The symptoms of the query are quite suggestive of 3 possible causes -
1. A complication of COPD. The reduced oxygen content in the body can cause loss of SensoriIUm. However this would usually come slowly.
2. A sudden loss of conciousness is more suggestive of a cardiac condition like arrhythmia and you need to test with a Holter.
3. It can be cause by a neurological condition - TIA or seizure and you should test with a cv doppler, mri and eeg.
I have tried to make it as simple as possible. I hope that the information helps you. Please feel free to contact us for more information. Best of luck. Dr Mittal
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Flovent diskus treatment of copd
- Dizzy spells and copd
- Chronic bronchitis treatment copd
- Dizziness with copd
- Copd treatment ladder
- Suggest treatment for copd and arrhythmia when on digoxin
- Treatment of exacerbation of copd
- Suggest treatment for bronchitis with copd
- Glaucoma with copd treatment
- Aafp copd treatment